# SDR WVER0611201500001

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,356 hours, 21,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67032172357911
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM IS CORRODED AT BS 280.  REPAIRED RT FLOORBEAM IAW REO 670-53-21-139.
